Time will tell...
Hi Wray, firstly, congratulations on a well-written, very informative website. The research you present is very educational and scientifically based which is very reassuring. Enough so that I ordered your cream.
I am a 38 yr old health care professional in the field of Cancer Treatment. I can fully understand the consequences of having toxic bodies. I am in large part, due to my profession (and because of my 2 young daughters), a very health conscious individual. Over the 8 months or so , I have found that I have been getting feelings of hypoglycemia which gets me shaky and feeling as though I need to eat. When I do, the feeling doesn't normally go away. It was alarming for me. My thyroid tests are normal and am not diabetic.
Upon researching a possible cause for this, I came across info on estrogen dominance and your website. I was taken back by the info I was reading. I could relate to so many symptoms: mental fog, heavy head, memory problems, melasma (since the birth of my 2nd child), low sex drive, internal anger, jittery (and never really used to be), heavy periods and more recently with clots, cracked heels, keratosis on back of arms, dizziness, nausea, mood swings, lack of interest and excitement, very cold hands and feet, PCO as a teenager, etc...I could go on and on. I had NO problems becoming pregnant nevertheless so I wonder whether these symptoms are all due to low progesterone.
Oddly enough, about 5 months after giving birth to my 1st daughter over 5 yrs ago, I developed tingling/itching/burning sensation in my hands and feet (usually at night) which MRI's were done to rule out MS. Thankfully, they were negative. No neurologist can explain my symptoms. I still get this sensation and wonder if the problem is due to progesterone deficiency. My DR tested my hormone levels and they seemed to be fine ( I know this can mean nothing). Have you ever heard of this symptom as a potential cause for low prog.?
Anyhow, I have completed my first month and nearly finished the tube. The head fog is still persisting AND I feel as though I am retaining lots of water and I never get this. It's not a nice feeling. Time will tell if this is really my problem. I assume this is the estrogen dominating effect and will go away.
Can you advise? Sorry for the long email (I tried very hard to make it short but feel I have SO much to say!).